MAUDE Adverse Event Report: CARDINAL HEALTH SCALPEL CURITY DISPOSABLE NO. 15; SCALPEL, ONE-PIECE

CARDINAL HEALTH SCALPEL CURITY DISPOSABLE NO. 15; SCALPEL, ONE-PIECE
Model Number 131615
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the blade was detached.Additional information was received and stated that the broken blade was discovered when opened on the tray.There was no harm reported.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured on 03-feb-2022.Two pictures were provided for the investigation purposes.Upon visual evaluation, the reported issue is confirmed.A gemba walk was performed at the manufacturing process.A possible root cause that could have caused the blade to not seal properly on the gray handle was due to part placement issue on the ultrasonic welder machine.The operator should place the gray handle in the fixture and make sure not to find embedded material, contamination, or malformations in the handle.As an action plan, the production personnel received an awareness notification of the condition reported.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
SCALPEL CURITY DISPOSABLE NO. 15
Common Device Name
SCALPEL, ONE-PIECE
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14105123
Report Number9612030-2022-03218
Device Sequence Number6284863
Product Code GDX
UDI-Device Identifier10884527014491
UDI-Public10884527014491
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number131615
Device Catalogue Number131615
Device Lot Number2202511864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown